cough-cold-icon
Possible Side effect of covaxin
I took covaxin 3 weeks before. I am having pinching like sensation on different parts of body (mostly legs, hands, toes, fingers) at different times from the next day. I have B12 level normal. Even after 3 weeks it has not gone completely. What can b the reason? Is it harmful for my body to get the second dose?
141 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

It will not last this much long , probably due to anxiety
Next Steps
Good sleep hygiene and rest
Health Tips
Contact me on practo if needed
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +104
Consult with a doctor
Online now
These might be temporary changes . Need to know detailed history
Next Steps
Consult me on Practo Watsapp 705708188o
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Vaccine effect can’t stay this long . Either anxiety or allergic. You can take treatment.kindly discuss on practo for further guidance
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.